標題: ALGEBRAIC TRANSFORMATIONS OF HYPERGEOMETRIC FUNCTIONS AND AUTOMORPHIC FORMS ON SHIMURA CURVES
作者: Tu, Fang-Ting
Yang, Yifan
應用數學系
Department of Applied Mathematics
公開日期: 1-Dec-2013
摘要: In this paper, we will obtain new algebraic transformations of the F-2(1)-hypergeometric functions. The main novelty in our approach is the interpretation of identities among F-2(1)-hypergeometric functions as identities among automorphic forms on different Shimura curves.
URI: http://dx.doi.org/10.1090/S0002-9947-2013-05960-0
http://hdl.handle.net/11536/23247
ISSN: 0002-9947
DOI: 10.1090/S0002-9947-2013-05960-0
期刊: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume: 365
Issue: 12
起始頁: 6697
結束頁: 6729
Appears in Collections:Articles


Files in This Item:

  1. 000326592700022.pdf